# SDR DALA2024030402932

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 196
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MEMBRANE STA Y=196 X=54.5 AT PAX CABIN. SUMMARY OF NRC 00618: CORROSION LEVEL 2. MEMBRANE STA Y=196 X=54.5 AT PAX CABIN WAS REPAIRED PER B717 SRM 51-70-10-2R PROCEDURE 2 REPAIR 2. (LP #0225652)
